Sirous Moradi
Sirous Moradi
Associate Professor of Mathematics, Arak University
Dirección de correo verificada de araku.ac.ir - Página principal
TítuloCitado porAño
A common fixed point for weak φ-contractions on b-metric spaces
H Aydi, MF Bota, E Karapinar, S Moradi
Fixed Point Theory 13 (2), 337-346, 2012
1302012
On vertex–degree–based molecular structure descriptors
T Došlic, B Furtula, A Graovac, I Gutman, S Moradi, Z Yarahmadi
MATCH Commun. Math. Comput. Chem 66 (2), 613-626, 2011
1212011
Two fixed-point theorems for special mappings
A Beiranvand, S Moradi, M Omid, H Pazandeh
arXiv preprint arXiv:0903.1504, 2009
792009
Common fixed point of multivalued generalized-weak contractive mappings
BD Rouhani, S Moradi
Fixed Point Theory and Applications 2010 (1), 708984, 2010
572010
On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation
S Moradi, M Mohammadi Anjedani, E Analoei
International Journal of Nonlinear Analysis and Applications 6 (1), 62-68, 2015
472015
Kannan fixed-point theorem on complete metric spaces and on generalized metric spaces depended an another function
S Moradi
arXiv preprint arXiv:0903.1577, 2009
462009
Endpoints of multi-valued generalized weak contraction mappings
S Moradi, F Khojasteh
Nonlinear Analysis: Theory, Methods & Applications 74 (6), 2170-2174, 2011
402011
A fixed-point theorem for integral type inequality depending on another function
S Moradi, M Omid
International Journal of Mathematical Analysis 4 (29-32), 1491-1499, 2010
392010
On the fixed point of (ψ− φ)-weak and generalized (ψ− φ)-weak contraction mappings
S Moradi, A Farajzadeh
Applied Mathematics Letters 25 (10), 1257-1262, 2012
312012
The common fixed point of single-valued generalized φf-weakly contractive mappings
S Moradi, Z Fathi, E Analouee
Applied Mathematics Letters 24 (5), 771-776, 2011
302011
Extremal polyomino chains with respect to Zagreb indices
Z Yarahmadi, AR Ashrafi, S Moradi
Applied mathematics letters 25 (2), 166-171, 2012
272012
Fixed point of TF-contractive single-valued mappings
S Moradi, A Beiranvand
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) 5 (2), 25-32, 2010
212010
On the maximal ideal space of extended analytic Lipschitz algebras
TG Honary, S Moradi
Quaestiones Mathematicae 30 (3), 349-353, 2007
152007
Kannan fixed-point theorem on complete metric spaces and on generalized metric spaces depend on another function
S Moradi
arXiv preprint arXiv:0903.1577, 0
15
A note on tensor product of graphs
S Moradi
نشریه علوم ریاضی و انفورماتیک 7 (1), 73-81, 2012
142012
Fixed point theory for cyclic generalized -contraction mappings
E Karapinar, S Moradi
Annali Dell'Universita'di Ferrara 59 (1), 117-125, 2013
82013
Coincidence points for expansive mappings under c-distance in cone metric spaces
H Aydi, E Karapınar, S Moradi
International Journal of Mathematics and Mathematical Sciences 2012, 2012
82012
Common fixed point of generalized ($ psi $-$ varphi $)-weak contraction mappings
S Moradi, E Analoei
International Journal of Nonlinear Analysis and Applications 3 (1), 24-30, 2012
82012
A fixed point of generalized T F -contraction mappings in cone metric spaces
F Khojasteh, A Razani, S Moradi
Fixed Point Theory and Applications 2011 (1), 14, 2011
82011
Eccentric connectivity index of graphs with subdivided edges
Z Yarahmadi, S Moradi, T Došlić
Electronic Notes in Discrete Mathematics 45, 167-176, 2014
72014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20